Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Please Help! Are there any meds left? bleep

Posted by aaaaalex on July 10, 2008, at 3:37:26

In reply to Re: Please Help! Are there any meds left?, posted by bleep on July 5, 2008, at 2:25:17

"I haven't tried Remeron though I have heard it causes tremendous weight gain."

This is somewhat exaggerated. Chances are you'll gain a few pounds on it, but unless you're really prone to overeating, it's worth a try. It does give you the munchies, but it's controllable - at least, it was for me. Eat right, keep healthy snacks around, and exercise.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[839089]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:aaaaalex thread:838110
URL: http://www.dr-bob.org/babble/20080706/msgs/839089.html